# SDR CALA0700665

- Difficulty date: November 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 28,298 hours, 9,198 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS A REPORT THAT THE WINDOW AREA AT THE LT FORWARD OVERWING EXIT GOT HOT ENOUGH TO SCORCH THE SHADE AND PILLOW AT THE PASSENGER SEAT. NO SMOKE, FIRE, OR ODOR WAS OBSERVED.  THE LEFT OVERWING HATCH AREA WAS INSPECTED AND SOME BROWN DISCOLORATION WAS FOUND.  THERE WAS A SPOT AFT OF THE EXIT ON FUSELAGE INTERIOR THAT GOT EXCEPTIONALLY HOT.  THE HATCH HEATERS CHECKED NORMAL.  THE WINDOW SHADE WAS REMOVED AND REPLACED IAW MM 52-22-02.  THE OVERTEMPERATURE THERMOSTATS WERE ALSO CHECKED AND FOUND NORMAL IAW MM 21-45-00.  OPEN
